# SDR AALA20141107018

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A9872U4
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CORRODED BETWEEN FUSELAGE STATIONS 967 & 986.5 AT RBL 16.  R & R IAW AARD 51-00-05 REPAIR 1.
